# SDR RRXA96145

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING LEADING EDGE SKIN CRACKED PAST LIMITATIONS IAW DC-8 SRM, AT XFS 300.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH B21-R01, TREATED AREA IAW DC-8 SRM 51-1-8.
